MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART ADULT/CHILD PLUS PADS; DEFIBRILLATOR PADS

PHILIPS MEDICAL SYSTEMS HEARTSTART ADULT/CHILD PLUS PADS; DEFIBRILLATOR PADS
Model Number M3713A
Medical Device Problem Codes Material Discolored (1170); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event, and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported to philips that the heartstart adult/child plus pads (m3713a) and lot no.072825-01 exhibited a quality issue.There was no patient involvement reported.
 
Additional Manufacturer Narrative
This report is based on information provided by local philips personnel and has been investigated by the philips complaint handling team.Philips received a complaint regarding the philips m3713a multifunction adult/child electrode pads plus, indicating that pads with lot no.072825-01, manufactured in 2025, appear to have color variations across pads, abnormal or uneven adhesion, and inconsistent gel conditions.No patient involvement was reported.The affected pads have not been returned to philips for further investigation.However, the customer has provided pictures and a video of the alleged defect.The manufacturer reviewed the pictures and video and confirmed the defect with the pads' liner.Based on the available information and reiew of the images/video, the reported problem was caused by a material failure of the pads' gel liner.The reported problem was confirmed.Based on the available information and the results of additional analysis, further action has been initiated.The customer was provided with replacement pads to resolve the issue.If additional information is received, the complaint file will be reopened.

Brand Name
HEARTSTART ADULT/CHILD PLUS PADS
Common Device Name
DEFIBRILLATOR PADS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
2039 concourse drive
st. louis MO 63146
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
2039 concourse drive
st. louis MO 63146
Manufacturer Contact
tanya deschmidt
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24620720
Report Number3030677-2026-100312
Device Sequence Number10137729
Product Code MKJ
UDI-Device Identifier00884838111325
UDI-Public(01)00884838111325(17)270630(10)072825-01
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K002806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3713A
Device Catalogue NumberM3713A
Device Lot Number072825-01
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown